# SDR C2XA10TY099

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 10,861 hours, 5,877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS LEAVING TYS WHEN ON CLIMBOUT CREW RECEIVED A EICAS MSG OF A LDG DISAGREE.  RETURNED TO TYS WHERE MAINTENANCE USED THE BREAK OUT BOXES AND GEAR SWINGS, COULDN'T DUPLICATE AND WAS RELEASED TO SERVICE.  WORK WAS IAW EMB 145XR AMM 32-32-02 AND 32-33-01.
